# SDR UALA2010090103216

- Difficulty date: September 1, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N434UA
- Make and model: Airbus A320-232
- Aircraft serial: 592
- Aircraft time: 50,506 hours, 18,490 cycles
- Engine: Iae V2527A5
- System (JASC): 2611 · Smoke Detection
- Part: Control Unit
- Part number: RAI2800M0403
- Part serial: 78
- Condition: Inoperative
- Location: Smoke Detection
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SDCU INOP, RTFL.   REPLACED SDCU IAW AMM26-17-34. ALL TESTS NORMAL
